| Catalog Number |
5517F402 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Periprosthetic fracture (4902)
| Date of Event |
01/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: it was reported that the patient's right knee was revised due to a femoral periprosthetic fracture.A cr femur and insert were revised to a ts femur and insert with stem and augments.Rep confirmed that there are no allegations against the revised insert, and that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Reported event
an event regarding periprosthetic fracture involving a triathlon femoral component was reported.The event was not confirmed.Method & results
-product evaluation and results: the reported device was not returned; however, photographs were provided for review.The photographs show a recently explanted femoral component covered in blood and pieces of bone/tissue.No obvious damage is visible on the device.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions:
it was reported that the patient was revised due to periprosthetic fracture of the femur.The reported device was not returned; however, photographs were provided for review.The photographs show a recently explanted femoral component covered in blood and pieces of bone/tissue.No obvious damage is visible on the device.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.